Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Universal solutions for thermodynamic Fourier material


Author: W. Christoph Müller
Journal: Quart. Appl. Math. 33 (1975), 281-290
MSC: Primary 73.53
DOI: https://doi.org/10.1090/qam/449136
MathSciNet review: 449136
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Petroski and Carlson, Arch. Rat. Mech. Anal. 31, 127-150 (1968)
  • [2] Hamel, Sitz.-Ber. Preuss. Akad. Wiss. 5, 5-20 (1937)
  • [3] Truesdell, Rational thermodynamics, New York (1969)
  • [4] Ericksen, ZAMP 5 (1954), 466-486
  • [5] Marris and Shiau, Arch. Rat. Mech. Anal. 36/2 (1970), 135-160
  • [6] Truesdell and Noll, Handbuch der Physik III/3, Sec. 57
  • [7] Kafadar, Arch. Rat. Mech. Anal. 47, 15-27 (1972)
  • [8] Ericksen, J. Math. Phys. 34, 126-128 (1955)
  • [9] Hayes, Laws & Osborn, Quart. Appl. Math. 27, 416-420 (1969)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.53

Retrieve articles in all journals with MSC: 73.53


Additional Information

DOI: https://doi.org/10.1090/qam/449136
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society